# SDR AALA202104119007

- Difficulty date: April 10, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N998AN
- Make and model: Airbus A321-231
- Aircraft serial: 7509
- Aircraft time: 12,940 hours, 4,923 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 2 SEAT MOUNTED EMERGENCY LIGHTS DO NOT ILLUMINATE AT SEAT LOCATIONS 14C AND 15C. RESEATED CONNECTORS AT BOTH ROWS 14ABC AND 15ABC (AALA202104129011) EMERGENCY LIGHTS. EMERGENCY POWER SUPPLY UNIT TEST SHOWS BATTERY FAULT AT LOCATION 11WL. REMOVED AND REPLACED THE BATTERY (AALA202104129012) OF EMERGENCY POWER SUPPLY UNIT 11WL PER AMM 33-51-38.
